Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Cesàro operator is bounded on $ H\sp 1$


Author: Aristomenis G. Siskakis
Journal: Proc. Amer. Math. Soc. 110 (1990), 461-462
MSC: Primary 47B38; Secondary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1990-1021904-9
MathSciNet review: 1021904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give a direct proof that the Cesàro operator is bounded on the Hardy space $ {H^1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 30D55

Retrieve articles in all journals with MSC: 47B38, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021904-9
Keywords: Cesàro operator, Hardy spaces
Article copyright: © Copyright 1990 American Mathematical Society